My dr increased my dosage about a month ago and I have been having some pains. She thought it may have been another medication I was taking, but I’m no longer taking it. Thoughts please?
Has anyone has chest pain from taking buspirone?
Question posted by hgmommie on 3 June 2021
Last updated on 4 June 2021
Common (1% to 10% of users): Tachycardia/palpitations, chest pain"
Side effects generally resolve within days to a weeks or so and if they persist longer you'll need to talk to your doctor. It could still be from the buspirone but you'd also want to rule out any other cause.
It may be a sign of an allergic reaction to Buspirone.
“Call your doctor at once if you have:
shortness of breath
You should really speak with your doctor about this effect, because chest pain is listed as a rare side effect.
You was experiencing chest pain prior the increase? or you developed chest pain after the increase dose?
- Buspirone uses and safety info
- Buspirone prescribing info & package insert (for Health Professionals)
- Side effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.